skip to main content
Show Results with:

Counting Polynomials on Regular Iterative Structures

Applied Medical Informatics, 2009, Vol.24(1/2), pp.67-95 [Peer Reviewed Journal]

Full text available

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait